Monotonicity-preserving doubly infinite matrices


Akgun F. A. , Rhoades B. E.

APPLIED MATHEMATICS AND COMPUTATION, vol.235, pp.105-109, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 235
  • Publication Date: 2014
  • Doi Number: 10.1016/j.amc.2014.02.072
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.105-109

Abstract

We prove that a regular nonnegative doubly infinite matrix preserves all monotonicities of double sequences if and only if it is a conservative double Haudorff matrix with all nonnegative entries. (C) 2014 Elsevier Inc. All rights reserved.